# SDR 0103295503

- Difficulty date: August 27, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N503US
- Make and model: Boeing 757251
- Aircraft serial: 23192
- Aircraft time: 54,987 hours, 22,725 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND CORROSION ON FLOORBEAM UPPER SURFACE AT BS 1280 LBL 24 TO RBL 24.  REPAIRED PER EA 55-185615.
